# SDR DU4R2007108

- Difficulty date: April 21, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 23,101 hours, 9,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 610-630 S7-8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE ON SKIN BETWEEN BS 610 AND 630 AT S-7R AND S-8R.  REPAIRED BY CUTTING OUT S-7R FROM BS 610 TO 630.  FABRICATED AND INSTALLED STRINGER REPAIR 9-1/2 BY 3 FROM BAC1498-234 AND 4 SPLICES 9-1/2 BY 1 FROM 7075-T6 .040 IAW B757 SRM 53-00-01 FIG 201.  REPAIR 4 AS DIRECTED BY TIMCO RFTS #60002, DATED 4-9-2007.
